# SDR AALA202305225530

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737823
- Aircraft serial: 31258
- Aircraft time: 17,942 hours, 7,508 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Condition: Faulty
- Location: Zone 500 - Lh Wi
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLAPS APPEAR TO BE STUCK AT 25. EMERGENCY DECLARED; FLIGHT LANDED SAFELY. AFTER LANDING RAISED FLAPS AND GAUGE REMAINED AT 25. PARKED AT THE GATE AND FLAPS APPEAR TO BE EXTENDED. REPLACED LEFT WING FLAP SKEW SENSOR #1 PER AMM 27-59-01-400-801. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
